... shortness of breath. Also my throat feels like it's swollen when I swallow. During the day I am mostly ok. During the night it's really bad, can't get enough sleep. Saw my doctor, she did bloodwork cardiogram, echocardiogram, chest xray she said other then my cholestorole and LDL being high all looks ok. Now I am going to see my cardiologist to see what he has to say. How long will this last? Any other experiences out there with Lexapro doing this kind of thing?
Hello gyula63. I was on lexapro for some time, back in '05 and 2006. I stopped taking it because it left me almost always in a constant feeling of tiredness. Very tired. This is the first time I've come across anything close to what you're experiencing, going through. A few questions if its ok by you. Did you stop the lexapro cold turkey or did you taper? also your dose, was it 10, 20mg or something else? Theres a reason you're going through whatever it is. The insomnia I can tie to the lexapro. So that makes sense, no more drug, less sleep or lack of. Hopefully someone else might respond and offer thier thoughts. Best wishes,
Just a thought,do you smoke? Maybe this has nothing to do with the lexapro.I know it's a long shot but I had some of the symptoms you mentioned before I was diagnosed with copd.it is just a thought.good luck,some one well get to this with a better answer I'm sure,c.
It really doesn't sound like you are having a response to the lexapro at all. It sounds more like an allergic reaction to something. Do you sleep with pets in your bed? What type of laundry detergent or sofeners do you use, & do you have the bed clothing close to your face? Just some ideas. It sounds like you should have a sleep study done & if you don't have the same results in a hospital setting where they do this then the culprit is more likely something in your home or bedroom. It could be just about anything even dust mites in your pillows & mattress. I have these allergies, & have to take meds at night to get a restful sleep. You could try taking a couple of benadryl before you go to bed & see if you have the same problem. Just a thought or two...
All of your symptoms are most likey Lexapro related. Definitely, the shortness of breath and the sleep stuff. Even if you taper, it still will take awhile for the protracted side effects to dissipate. Google Dr. Alice W. Lee-Bloem, MD & Dangers of Tapering off an SSRI and Dr. David Healy MD Dependence on Antidepressants & Halting SSRIs. -All good stuff on protracted withdrawal.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Aug 2011 • 1 answer
I started taking Warfarin a few months ago. Now I suffer sleepiness all the time. I have to sleep in
Updated 9 Feb 2013 • 3 answers
Updated 23 Mar 2013 • 3 answers
Updated 16 Jun 2015 • 1 answer
Updated 11 Sep 2016 • 2 answers